# SDR AALA20110507LAX01

- Difficulty date: May 7, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 32,492 hours, 15,503 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LAX - CREW REPORTED WITH LANDING GEAR DOWN ON APPROACH, NOSE LANDING GEAR UNSAFE INDICATION LIGHT.  EMERGENCY DECLARED FLIGHT LANDED LAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PROXIMITY SWITCH ELETRICAL BOX AND CLEANED R5-154 AND R5-1155 CONNECTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
